# SDR CA961216028

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Line
- Part number: 5200106
- Condition: Chafing
- Location: Fuel Selector
- Part time: 8,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A BLACK STAIN NOTED ON THE FUEL SELECTORS 1/2 INCH RIGID LINE. THE LINE WAS FOUND CHAFING OVER HALF WAY THROUGH THE WALL THICKNESS. WHEN THE LINE WAS REMOVED A PENCIL WAS ABLE TO PERFORATE THE LINE. SUBMITTER NOTES THAT THIS IS A DIFFICULT AREA TO INSPECT.
